Emilio Acerbi
Emilio Acerbi
Professor of Mathematical Analysis, University of Parma
Verified email at unipr.it
TitleCited byYear
Semicontinuity problems in the calculus of variations
E Acerbi, N Fusco
Archive for Rational Mechanics and Analysis 86 (2), 125-145, 1984
7741984
Regularity results for a class of functionals with non-standard growth
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 156 (2), 121-140, 2001
5082001
Regularity results for stationary electro-rheological fluids
E Acerbi, G Mingione
Archive for Rational Mechanics and Analysis 164 (3), 213-259, 2002
4922002
Gradient estimates for the p (x)-Laplacean system
E Acerbi, G Mingione
Journal für die reine und angewandte Mathematik 2005 (584), 117-148, 2005
3292005
Gradient estimates for a class of parabolic systems
E Acerbi, G Mingione
Duke Mathematical Journal 136 (2), 285-320, 2007
3172007
An extension theorem from connected sets, and homogenization in general periodic domains
E Acerbi, V ChiadoPiat, G Dal Maso, D Percivale
Nonlinear Analysis: Theory, Methods & Applications 18 (5), 481-496, 1992
2611992
Regularity for minimizers of non-quadratic functionals: the case 1< p< 2
E Acerbi, N Fusco
Journal of mathematical analysis and applications 140 (1), 115-135, 1989
2491989
A variational definition of the strain energy for an elastic string
E Acerbi, G Buttazzo, D Percivale
Journal of Elasticity 25 (2), 137-148, 1991
2051991
Regularity results for parabolic systems related to a class of non-Newtonian fluids
E Acerbi, G Mingione, GA Seregin
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 21 (1), 25-60, 2004
1642004
A regularity theorem for minimizers of quasiconvex integrals
E Acerbi, N Fusco
Archive for Rational Mechanics and Analysis 99 (3), 261-281, 1987
1371987
Partial regularity under anisotropic (p, q) growth conditions
E Acerbi, N Fusco
Dipartimento di Matematica, Politecnico di Torino, 1991
1351991
Minimality via second variation for a nonlocal isoperimetric problem
E Acerbi, N Fusco, M Morini
Communications in Mathematical Physics 322 (2), 515-557, 2013
1132013
An approximation lemma for W1, p functions
E Acerbi, N Fusco
Material instabilities in continuum mechanics (Edinburgh, 1985–1986), Oxford …, 1988
961988
New lower semicontinuity results for polyconvex integrals
E Acerbi, G Dal Maso
Calculus of Variations and Partial Differential Equations 2 (3), 329-371, 1994
781994
Regularity results for electrorheological fluids: the stationary case
E Acerbi, G Mingione
Comptes Rendus Mathematique 334 (9), 817-822, 2002
732002
Thin inclusions in linear elasticity: a variational approach
E Acerbi, G Buttazzo, D Percivale
J. reine angew. Math 386 (99), 115, 1988
701988
Reinforcement problems in the calculus of variations
E Acerbi, G Buttazzo
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 3 (4), 273-284, 1986
651986
Regularity results for a class of quasiconvex functionals with nonstandard growth
E Acerbi, G Mingione
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 30 (2), 311-339, 2001
552001
A transmission problem in the calculus of variations
E Acerbi, N Fusco
Calculus of Variations and Partial Differential Equations 2 (1), 1-16, 1994
501994
On the limits of periodic Riemannian metrics
E Acerbi, G Buttazzo
Journal d'Analyse Mathématique 43 (1), 183-201, 1983
431983
The system can't perform the operation now. Try again later.
Articles 1–20